It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Lyme Disease Message Board


Lyme Disease Board Index


Mickie
I'm sorry you are having this. But we still hope it is the last of the lyme making a farewell stand. If it continues, you may want to call your doctor.
Prayers....Marsha
Mickie,

I am sorry you are having new symptoms. Have you tried to call your doctors office? Also, I don't know how much this is related but I have bruises all over my body. I truly look like I have been beaten. Now I am on plavix and I do bruise easily but never like this. I was assuming it is from the new antibiotics but maybe it has something to do with the actual Lyme? Let me know what you find out ok?!

PLEASE get better! I'm thinkng of you. :angel:

Cindy





All times are GMT -7. The time now is 03:18 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!